# SDR VNAA2019102211101

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 9,257 hours, 8,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 6113
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT CEILING SIGN ROW 16 INOP. FERRIED AIRCRAFT TO PHL. REMOVED AND REPLACED EPSU BATTERY PACKS, OPS CHECKD GOOD AT THIS TIME.
